# SDR 96FDEA01451

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 65186256
- Condition: Cracked
- Location: Bs 1060-1108
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0275 AND 012, AFT CARGO DOOR BEAM NR 2 FROM TOP IS CRACKED IN RADIUS.  *S/D*  REMOVED AND REPLACED AFT CARGO DOOR BEAM NR 2 FROM TOP PER FEDEX SRM 51-10-1.
